# SDR FDEA201304020709

- Difficulty date: April 2, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 41,960 hours, 8,332 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Warning System
- Condition: False Indication
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TIP TANK FUEL TRAPPED LT WING.  PERFORMED TESTS IN REF TO FIM 28-14-16-00, ALL TESTS PASS. FQBU TEST RESULTED IN NO FAULTS, AND ALL FLOAT SWITCH TESTS PASS.  ACFT OK FOR SERVICE.
